# SDR USAAD00184

- Difficulty date: December 1, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 100503119
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - THE TAILCONE SLIDE INFLATION BOTTLE PRESSURE WAS LOW.  MAINTENANCE REPLACED THE TAILCONE SLIDE ASSY.  (M)
